MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT, SZ 1 DELTA, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT, SZ 1 DELTA, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number RBK PS TIBIAL INSERT SZ 4, 09MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation a 59 y/o patient had a right knee replacement on (b)(6) 2011.Approximately 6 years after the initial procedure the patient had a right knee revision on (b)(6) 2017, due to severe articular surface wear.Revision operative report right knee of (b)(6) 2017.Diagnosis: periprosthetic osteolysis and articular surface wear.Multiple pieces of delaminated polyethylene was removed.There was severe delamination of the condylar surfaces of the tibia, both medial and lateral.There was significant deformation of the ps post.There were several areas of uncontained osteolysis, both in the metaphysis and in the lateral condyle.There was a very large area of osteolytic debris, deep to the tibial tubercle.Sterile dressings were applied.The patient was awoken and taken to postoperative care unit in good condition without complication.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK HI-FLEX TIBIAL INSERT, SZ 1 DELTA, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16962378
Report Number1038671-2023-01047
Device Sequence Number12110530
Product Code JWH
UDI-Device Identifier10885862063915
UDI-Public10885862063915
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2012
Device Model NumberRBK PS TIBIAL INSERT SZ 4, 09MM
Device Catalogue Number244-21-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2023
Supplement Date Received by Manufacturer08/06/2007
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale